# SDR UIEA2023060900620

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,879 hours, 20,685 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/W INBD AILERON INBD LWR SEAL IS WORN AT AFT AREA( CLEANED AND REPAIRED WORN SEAL AT LEFT WING INBOARD AILERON I/B LWR SEAL PER B767-300 AMM 52-09-00-358-056. PN: D117 )
